# SDR SWAA2013032614187

- Difficulty date: March 19, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 28,793 hours, 16,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1411A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 294.5 TO BS 312, RBL 15.  REMOVED AND REPAIRED INTERCOSTAL IAW SRM.
